# SDR CA000427034

- Difficulty date: April 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-34-200
- Aircraft time: 4,697 hours
- Engine: Lyc IO360C1E6
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: HYC5005
- Condition: Failed
- Location: Hydraulic Pack
- Part time: 4,789 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE LANDING GEAR WAS SELECTED DOWN BUT THE GEAR REMAINED IN THE UP POSITION.  MAINTENANCE FOUND THE MOTOR OF THE POWER PACK TO BE UNSERVICEABLE.  THE ASSEMBLY WAS REPLACED.
